International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 117 | Views: 211

Research Paper | Statistics | India | Volume 3 Issue 9, September 2014

Bayesian Estimation of Parameter of Inverse Maxwell Distribution via Size-Biased Sampling

Kusum Lata Singh [2] | R. S. Srivastava [5]

Abstract: In this paper, we have discussed Bayesian estimation of the parameter of an Inverse Maxwell distribution via Size-Biased sampling. Bayes estimators of the scale parameter of the Inverse Maxwell distribution under squared error, precautionary, entropy, and another two loss functions for using quasi-prior have been obtained. The risk functions of these estimators relative to squared error loss function have been obtained for the sake of comparison. The corresponding graphs have also been plotted.

Keywords: Bayes theorem, squared error loss function, precautionary loss function, entropy loss function, quasi prior, Risk function

Edition: Volume 3 Issue 9, September 2014,

Pages: 1835 - 1839

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait